Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 75, NWS Midland/Odessa, TX

May 9, 2015Mitchell County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 9, 2015, 2:09 AM CDT for Mitchell County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2015, 2:09 AM CDT (07:09 UTC)
Expired
May 9, 2015, 3:00 AM CDT
In force
51 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Mitchell County, TX

The radar

The San Angelo radar (KSJT), 114 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 7.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3489 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

593 
WUUS54 KMAF 090709
SVRMAF
TXC335-090800-
/O.NEW.KMAF.SV.W.0075.150509T0709Z-150509T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
209 AM CDT SAT MAY 9 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MITCHELL COUNTY IN WEST TEXAS...

* UNTIL 300 AM CDT

* AT 203 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
  SOUTHEAST OF COAHOMA...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  COLORADO CITY...LAKE COLORADO CITY...CHAMPION CREEK RESERVOIR...
  LORAINE AND LAKE COLORADO CITY STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3215 10114 3228 10114 3253 10070 3252 10066
      3252 10065 3225 10066
TIME...MOT...LOC 0709Z 240DEG 31KT 3221 10107

HAIL...1.00IN
WIND...60MPH

$$

JD
1 follow-up statement
071 
WWUS54 KMAF 090729
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
229 AM CDT SAT MAY 9 2015

TXC335-090800-
/O.CON.KMAF.SV.W.0075.000000T0000Z-150509T0800Z/
MITCHELL TX-
229 AM CDT SAT MAY 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MITCHELL COUNTY UNTIL 300 AM CDT...

AT 224 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE COLORADO
CITY...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
COLORADO CITY AND LORAINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3228 10066 3227 10097 3238 10097 3253 10070
      3252 10065
TIME...MOT...LOC 0729Z 225DEG 36KT 3238 10089

HAIL...1.00IN
WIND...60MPH

$$

JD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 11:54 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, May 8, 11:54 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1154 PM CDT Fri May 8 2015

.DISCUSSION...

See 06Z Aviation Discussion below.

&&

.AVIATION...

Latest sfc analysis shows the dryline has backed up against the
wrn mtns, under SW flow aloft as an upper lvl trough approaches
the 4 Corners. Area radars show current convection not a threat to
terminals, but redevelopment will be possible invof KMAF, KHOB,
and KINK before sfc flow begins veering and scouring the dryline
west. Flow will become gusty by late morning, w/no convective
temps reached.

&&

.PREV DISCUSSION... /ISSUED 600 PM CDT Fri May 8 2015/

DISCUSSION...
See aviation discussion below.

AVIATION...
Mainly VFR conditions are expected the next 24 hours. Dryline across
the eastern Permian Basin will retreat toward the western Permian
Basin this evening and then push back east toward the eastern
Permian Basin later tonight toward sunrise. There is potential for
thunderstorms to develop along the sloshing dryline tonight but
confidence was not high enough at this time to include at any of
the terminals. Will continue to monitor. Low level jet will develop
early this evening and result in gusty southeast winds at KMAF and
KFST through around 3 am CDT. Also included a five hour period of
MVFR ceilings at KMAF tonight from 06z-11z. Gusty west to southwest
winds should develop at all the terminals by mid Saturday morning.

12

PREV DISCUSSION... /ISSUED 409 PM CDT Fri May 8 2015/

UPDATE...
See updated public discussion below.

DISCUSSION...
Updated grids to add Tornado Watch # 145 until midnight cdt for much
of the Permian Basin. Increased pops across the Permian Basin for
the remainder of the afternoon and added severe wording to fit
the watch. Increased QPF grids as well.

Updated zones to be sent.

12

PREV DISCUSSION... /ISSUED 255 PM CDT Fri May 8 2015/

DISCUSSION...
The special 18Z MAF upper air sounding is showing a pretty strong
cap which no doubt is what is keeping convection suppressed at
this time. This sounding modified for the expected afternoon high
temperature shows there may be a brief window to break through
the cap this afternoon, so will not cancel the watch in the
northern Permian Basin early. If anything does develop it will
likely be along a weak dryline forming in the northwestern Permian
Basin which is showing up on visible satellite as a line of
enhanced cumulus.

Saturday an upper low in the desert southwest will move east into
the Rockies increasing westerly flow and pushing the dryline
farther east so the only PoPs will be in the extreme southeastern
Permian Basin and lower Trans Pecos. Some of the stronger mid
level westerlies will mix into the higher elevations of the
Guadalupe Mountains where a High Wind Watch remains in effect.

The upper low will move into the north central plains early Monday
sending a weak cold front into the area. Dry air both ahead and
behind the front will allow overnight temperatures to drop below
normal for this time of year Sunday and Monday morning. In fact
Monday will be pleasant all day with a cool start to the morning
and highs forecast to be around 10 degrees below normal.

Tuesday surface high pressure will slide east with return
southeasterly flow bringing a return of moisture and warmer temps.
Models are in pretty good agreement that an upper trough will move
across the southwestern U.S. and combined with the increasing
moisture will give a good chance for showers and thunderstorms
areawide. Rain chances diminish after this trough passes on
Wednesday but backed flow aloft will keep rain chances in the
forecast through the end of next week.

Hennig

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH from Saturday morning through Saturday evening
     FOR THE FOLLOWING ZONES... Guadalupe Mountains of Eddy
     County.

TX...HIGH WIND WATCH from Saturday morning through Saturday evening
     FOR THE FOLLOWING ZONES... Guadalupe Mountains.

&&

44

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 8, 2:30 PM CDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
230 PM CDT FRI MAY 8 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-091930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
230 PM CDT FRI MAY 8 2015 /130 PM MDT FRI MAY 8 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...MAINLY OVER THE
WESTERN LOW ROLLING PLAINS AND NORTHERN PERMIAN BASIN THROUGH
EARLY EVENING. ANY STORMS THAT DO DEVELOP COULD QUICKLY BECOME
SEVERE AND A TORNADO WATCH REMAINS IN EFFECT THIS AFTERNOON FOR
THESE AREAS. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WEST WINDS MAY DEVELOP ACROSS THE GUADALUPE MOUNTAIN RANGE
SATURDAY AND A HIGH WIND WATCH IS IN EFFECT.

THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT...MAINLY OVER THE
LOWER TRANS PECOS. ONE OR TWO STORMS COULD BE STRONG TO
SEVERE...CAPABLE OF PRODUCING HAIL AND STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE AFTERNOON AND EARLY
EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 8, 11:33 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1133 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     HAIL             BIG SPRING              32.25N 101.48W
05/08/2015  E1.50 INCH       HOWARD             TX   AMATEUR RADIO

            PING PONG BALL SIZE HAIL ON THE SOUTH SIDE OF BIG SPRING

&&

AKL
Local storm report, May 8, 11:35 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1135 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     HAIL             BIG SPRING              32.25N 101.48W
05/08/2015  E1.50 INCH       HOWARD             TX   LAW ENFORCEMENT

            PING PONG BALL SIZE HAIL ON THE SOUTH SIDE OF BIG SPRING

&&

AKL
Special weather statement, May 9, 12:11 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1211 AM CDT SAT MAY 9 2015

TXZ047-048-052-053-090600-
HOWARD-MITCHELL-SCURRY-BORDEN-
1211 AM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN HOWARD...NORTHWESTERN MITCHELL...SOUTHEASTERN BORDEN AND
SOUTHWESTERN SCURRY COUNTIES UNTIL 100 AM CDT...

A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF VINCENT AT
1211 AM CDT...MOVING NORTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3267 10093 3232 10079 3229 10122 3245 10132
TIME...MOT...LOC 0511Z 238DEG 24KT 3242 10117
Local storm report, May 9, 12:30 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1230 AM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             MIDKIFF                 31.63N 101.84W
05/08/2015  E1.75 INCH       UPTON              TX   PUBLIC

            GOLF BALL SIZE HAIL REPORTED IN MIDKIFF BETWEEN 820 AND
            825 PM CDT.

0831 PM     HAIL             4 E MIDKIFF             31.63N 101.77W
05/08/2015  E1.75 INCH       REAGAN             TX   PUBLIC

0926 PM     HAIL             1 S MIDLAND             31.99N 102.08W
05/08/2015  E1.00 INCH       MIDLAND            TX   PUBLIC

0929 PM     HAIL             1 S MIDLAND             31.99N 102.08W
05/08/2015  E1.25 INCH       MIDLAND            TX   TRAINED SPOTTER

0929 PM     HAIL             1 SE MIDLAND            31.99N 102.07W
05/08/2015  E1.75 INCH       MIDLAND            TX   BROADCAST MEDIA

0932 PM     HAIL             VALLEY VIEW             31.94N 101.99W
05/08/2015  E1.00 INCH       MIDLAND            TX   PUBLIC

0938 PM     HAIL             1 S MIDLAND             31.99N 102.08W
05/08/2015  E1.25 INCH       MIDLAND            TX   PUBLIC

0947 PM     HAIL             GREENWOOD               32.03N 101.90W
05/08/2015  E2.00 INCH       MIDLAND            TX   PUBLIC

0955 PM     HAIL             GREENWOOD               32.03N 101.90W
05/08/2015  E2.00 INCH       MIDLAND            TX   PUBLIC

1002 PM     HAIL             GREENWOOD               32.03N 101.90W
05/08/2015  E2.50 INCH       MIDLAND            TX   BROADCAST MEDIA

            TENNIS BALL SIZE HAIL REPORTED FROM 1002 TO 1007 PM CDT.

1043 PM     HAIL             ANDREWS                 32.32N 102.55W
05/08/2015  M1.00 INCH       ANDREWS            TX   TRAINED SPOTTER

1045 PM     HAIL             4 ENE STANTON           32.15N 101.73W
05/08/2015  E1.50 INCH       MARTIN             TX   LAW ENFORCEMENT

            THE MARTIN COUNTY SO REPORTED PING PONG BALL SIZE HAIL ON
            INTERSTATE 20 AT MILE MARKER 161.

1123 PM     HAIL             BIG SPRING              32.25N 101.48W
05/08/2015  M1.00 INCH       HOWARD             TX   BROADCAST MEDIA

1128 PM     HAIL             BIG SPRING              32.25N 101.48W
05/08/2015  E1.50 INCH       HOWARD             TX   LAW ENFORCEMENT

            PING PONG BALL SIZE HAIL ON THE SOUTH SIDE OF BIG SPRING

1128 PM     HAIL             BIG SPRING              32.25N 101.48W
05/08/2015  E1.00 INCH       HOWARD             TX   PUBLIC

            SOME OF THE HAILSTONES WERE SLIGHTLY LARGER THAN A
            QUARTER.

&&

AKL
Special weather statement, May 9, 12:46 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1246 AM CDT SAT MAY 9 2015

TXZ062-063-090630-
GLASSCOCK-MIDLAND-
1246 AM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHEASTERN MIDLAND AND WEST CENTRAL GLASSCOCK COUNTIES UNTIL 130 AM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 16 MILES SOUTHWEST OF SPRABERRY AT
1246 AM CDT...MOVING NORTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO NICKEL SIZE HAIL AND GUSTY WINDS NEAR 40 MPH...DEADLY
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3204 10183 3188 10165 3166 10185 3165 10199
      3174 10209
TIME...MOT...LOC 0546Z 226DEG 23KT 3175 10199
Special weather statement, May 9, 1:14 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
114 AM CDT SAT MAY 9 2015

TXZ063-069-070-090700-
GLASSCOCK-REAGAN-UPTON-
114 AM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL UPTON...NORTHERN REAGAN AND SOUTHEASTERN GLASSCOCK
COUNTIES UNTIL 200 AM CDT...

A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTHWEST OF NORTH REAGAN
FIRE STATION AT 115 AM CDT...MOVING EAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIDLAND.

&&

LAT...LON 3135 10183 3152 10183 3181 10126 3141 10127
TIME...MOT...LOC 0615Z 252DEG 31KT 3148 10171

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:10 PM CDTSpecial Weather StatementMAFUpton65 min
May 8, 7:37 PM CDTSevere Thunderstorm WarningMAFMidland, Reagan, Upton38 min
May 8, 8:01 PM CDTSpecial Weather StatementMAFCrane29 min
May 8, 8:11 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland, Reagan, Upton49 min
May 8, 8:20 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Midland40 min
May 8, 8:49 PM CDTSevere Thunderstorm WarningMAFGlasscock41 min
May 8, 8:56 PM CDTSpecial Weather StatementMAFMidland34 min
May 8, 9:27 PM CDTSevere Thunderstorm WarningMAFMidland48 min
May 8, 9:30 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Mitchell20 min
May 8, 9:42 PM CDTAreal Flood AdvisoryMAFMidland3 hr
May 8, 9:58 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland47 min
May 8, 10:08 PM CDTAreal Flood AdvisoryMAFAndrews, Glasscock, Howard, Martin, Midland3 hr
May 8, 10:09 PM CDTFlash Flood WarningMAFAndrews, Glasscock, Howard, Martin, Midland3 hr
May 8, 10:21 PM CDTSevere Thunderstorm WarningMAFAndrews39 min
May 8, 10:46 PM CDTSevere Thunderstorm WarningMAFHoward, Martin44 min
May 8, 11:03 PM CDTSpecial Weather StatementMAFPecos27 min
May 8, 11:12 PM CDTSpecial Weather StatementMAFCrane48 min
May 8, 11:18 PM CDTAreal Flood AdvisoryMAFHoward3 hr
May 8, 11:27 PM CDTSevere Thunderstorm WarningMAFHoward63 min
May 9, 12:11 AM CDTSpecial Weather StatementMAFMitchell49 min
May 9, 12:46 AM CDTSpecial Weather StatementMAFMidland44 min
May 9, 1:14 AM CDTSpecial Weather StatementMAFReagan46 min
May 9, 1:22 AM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan38 min
May 9, 2:52 AM CDTSpecial Weather StatementMAFScurry38 min
May 9, 4:16 AM CDTHigh Wind WarningMAF17 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.